Pfizer Consumer Healthcare is voluntarily recalling one specific lot of Children’s Advil Suspension Bubble Gum flavor, not because children are guzzling the great-tasting liquid, but because of a mis-marked dosage cup.
According to the alert, the dosage cup provided in the package is marked in teaspoons, while the instructions on the label use milliliters. This could make it easy for parents to accidentally give their already sick kiddo an overdose of the medicine.
What should you do? Check your medicine cabinet for Children’s Advil Suspension Bubble Gum flavored 4fl. oz. bottle and look for the following three markers:
- GTIN #: 3-0573-0207-30-0
- Lot #: R51129
- Expiration Date: 11/20
If you find it, chuck it, return it to the store for a full refund, or (if you dare) find a milliliter dosage cup.
While an ibuprofen overdose can lead to nausea, vomiting, headache, drowsiness, blurred vision, and dizziness, acetaminophen overdoses are much more serious as they can lead to liver damage or failure after a surprisingly low overdose.